The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Pure and Applied Algebra
( Vol. 102 NO.2 / (1995))
The Brown-Peterson Homology of the Classifying Spaces $BO$ and $BO(n)$
Dung Yung Yan,
Pages. 221-233
Abstract We give the complete solutions of the Brown-Peterson algebras of
the classifying spaces $BO$ and $BO(n)$.
Contents 0. Introduction
1. Statement of result
2. The adams $E_2$-term for $BP_*BO$
3. The group extension problem in the adams spectral sequence for $BP_*BO$
4. $BP_*BO(n)$
Key words
Mathmatical Subject Classification